RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danilov, Vladimir Ivanovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:1454
Abstract pages:14135
Full texts:6479
References:850
E-mail:
Keywords: octanhedral recurrence, array, discretely concave functions, Yuong tableaux, RSK correspondence, Littlewood-Richardson coefficients

http://www.mathnet.ru/eng/person12629
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201389

Publications in Math-Net.Ru
2019
1. V. I. Danilov, A. V. Karzanov, G. A. Koshevoy, “Cubillages of cyclic zonotopes”, Uspekhi Mat. Nauk, 74:6(450) (2019),  55–118  mathnet; Russian Math. Surveys, 74:6 (2019), 1013–1074
2. V. P. Grishukhin, V. I. Danilov, “Lifting of parallelohedra”, Mat. Sb., 210:10 (2019),  99–121  mathnet; Sb. Math., 210:10 (2019), 1434–1455  isi  scopus
2010
3. V. P. Grishukhin, V. I. Danilov, G. A. Koshevoy, “Unimodular Systems of Vectors are Embeddable in the $(0,1)$-Cube”, Mat. Zametki, 88:6 (2010),  938–941  mathnet  mathscinet; Math. Notes, 88:6 (2010), 891–893  isi  scopus
4. V. I. Danilov, A. V. Karzanov, G. A. Koshevoy, “Separated set-systems and their geometric models”, Uspekhi Mat. Nauk, 65:4(394) (2010),  67–152  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 659–740  isi  elib  scopus
2008
5. V. I. Danilov, G. A. Koshevoy, “The Robinson–Schensted–Knuth correspondence and the bijections of commutativity and associativity”, Izv. RAN. Ser. Mat., 72:4 (2008),  67–96  mathnet  mathscinet  zmath  elib; Izv. Math., 72:4 (2008), 689–716  isi  scopus
2007
6. V. I. Danilov, G. A. Koshevoy, “Existence of Fixed Points for Mappings of Finite Sets”, Mat. Zametki, 82:2 (2007),  201–206  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 174–179  isi  scopus
2005
7. V. I. Danilov, G. A. Koshevoy, “Arrays and the combinatorics of Young tableaux”, Uspekhi Mat. Nauk, 60:2(362) (2005),  79–142  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 269–334  isi  elib  scopus
2004
8. V. I. Danilov, G. A. Koshevoy, “Discrete convexity”, Zap. Nauchn. Sem. POMI, 312 (2004),  86–93  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:4 (2006), 1418–1421  elib
2003
9. V. I. Danilov, G. A. Koshevoy, “Nilpotent operators and discretely concave functions”, Izv. RAN. Ser. Mat., 67:1 (2003),  3–20  mathnet  mathscinet  zmath; Izv. Math., 67:1 (2003), 1–15  isi  scopus
10. V. I. Danilov, G. A. Koshevoy, “Discrete Convexity and Hermitian Matrices”, Tr. Mat. Inst. Steklova, 241 (2003),  68–89  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 241 (2003), 58–78
1989
11. V. I. Danilov, “Cohomology of algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 35 (1989),  5–130  mathnet  mathscinet  zmath
1988
12. V. I. Danilov, “Algebraic varieties and schemes”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 23 (1988),  172–302  mathnet  mathscinet  zmath
1986
13. V. I. Danilov, A. G. Khovanskii, “Newton polyhedra and an algorithm for computing Hodge–Deligne numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  925–945  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:2 (1987), 279–298
1982
14. V. I. Danilov, “Birational geometry of toric 3-folds”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  971–982  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 269–280
1980
15. V. I. Danilov, “Decomposition of certain birational morphisms”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980),  465–477  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:2 (1981), 419–429  isi
1979
16. V. I. Danilov, “Newton polyhedra and vanishing cohomology”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  32–47  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 103–115
1978
17. V. I. Danilov, “The geometry of toric varieties”, Uspekhi Mat. Nauk, 33:2(200) (1978),  85–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:2 (1978), 97–154
18. V. I. Danilov, “Polyhedra of algebraic varieties and dominant morphisms”, Mat. Sb. (N.S.), 106(148):3(7) (1978),  357–371  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:1 (1979), 35–48  isi
1977
19. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. II”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  54–103  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 51–98
1975
20. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  523–565  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 493–534
21. V. I. Danilov, “Polyhedra of schemes and algebraic varieties”, Mat. Sb. (N.S.), 97(139):1(5) (1975),  146–158  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:1 (1975), 137–149
1974
22. M. Kh. Gizatullin, V. I. Danilov, “Examples of nonhomogeneous quasihomogeneous surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974),  42–58  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:1 (1974), 43–60
23. V. I. Danilov, “Nonsimplicity of the group of unimodular automorphisms of the affine plane”, Mat. Zametki, 15:2 (1974),  289–293  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 165–167
1972
24. V. I. Danilov, “On rings with a discrete divisor class group”, Mat. Sb. (N.S.), 88(130):2(6) (1972),  229–237  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:2 (1972), 228–236
1970
25. V. I. Danilov, “Rings with a discrete group of divisor classes”, Mat. Sb. (N.S.), 83(125):3(11) (1970),  372–389  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:3 (1970), 368–386
26. V. I. Danilov, “On a conjecture of Samuel”, Mat. Sb. (N.S.), 81(123):1 (1970),  132–144  mathnet  mathscinet  zmath; Math. USSR-Sb., 10:1 (1970), 127–137
1968
27. V. I. Danilov, “The group of ideal classes of a completed ring”, Mat. Sb. (N.S.), 77(119):4 (1968),  533–541  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:4 (1968), 493–500

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020